# SDR RAIA00707003

- Difficulty date: July 2, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 21,806 hours, 19,085 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 5534 - STL - EMERGENCY EXIT LIGHT AT LEFT OVERWING EXIT INOP.  MAINTENANCE RESECURED WIRING TO THE EMERGECNY LIGHT.  OPS CHECKED GOOD.
